Detail publikace
Almost geodesic mappings and projections of the sphere
MIKEŠ, J. GUSEVA, N. PEŠKA, P. RÝPAROVÁ, L.
Originální název
Almost geodesic mappings and projections of the sphere
Typ
článek v časopise ve Web of Science, Jimp
Jazyk
angličtina
Originální abstrakt
Diffeomorphisms of surfaces and spaces which take special curves of a given type to special curves of another given type were considered by many authors. Examples of such mappings are geodesic, holomorphically projective, F-planar, rotary, and other mappings. These mappings are defined as those taking all geodesic curves in one space to, respectively, geodesic, analytic, F-planar, and rotary curves in the other space.
Klíčová slova
almost geodesics mapping; projection of the sphere; "in the large"
Autoři
MIKEŠ, J.; GUSEVA, N.; PEŠKA, P.; RÝPAROVÁ, L.
Vydáno
30. 6. 2022
Nakladatel
Springer
Místo
New York
ISSN
1573-8876
Periodikum
MATHEMATICAL NOTES
Ročník
111
Číslo
3-4
Stát
Ruská federace
Strany od
498
Strany do
502
Strany počet
5
URL
BibTex
@article{BUT180752,
author="Josef {Mikeš} and Nadezda {Guseva} and Patrik {Peška} and Lenka {Vítková}",
title="Almost geodesic mappings and projections of the sphere",
journal="MATHEMATICAL NOTES",
year="2022",
volume="111",
number="3-4",
pages="498--502",
doi="10.1134/S0001434622030178",
issn="1573-8876",
url="https://link.springer.com/article/10.1134/S0001434622030178"
}